Infinite series convergence and its engineering implications in theoretical mathematical studies
Raju M Sairiserairise566@gmail.comDepartment of Electronics & Telecommunication EngineeringYadavrao Tasgaonkar College of Engineering and ManagementRaigad, Maharashtra, 410201, IndiaView full profile → , *Nilesh M PawarCorresponding authornmp206@gmail.comDepartment of Information TechnologyYadavrao Tasgaonkar Institute of Engineering and TechnologyRaigad, Maharashtra, 410201, IndiaView full profile → , Ashutosh Panchbhaiashutosh.panchbhai@symlaw.ac.inSymbiosis Law School Pune (SLS-P)Symbiosis Centre for Advanced Legal Studies and Research (SCALSAR), Symbiosis International (Deemed University)Pune, Maharashtra, 411014, IndiaView full profile → , Tanveer Ahmad Wanitanveer.ahmad@niu.edu.inDepartment of PhysicsNoida International UniversityGreater Noida, Uttar Pradesh, 203201, IndiaView full profile → , Dharmesh Dhabliyadharmesh.dhabliya@viit.ac.inDepartment of Information TechnologyVishwakarma Institute of TechnologyPune, Maharashtra, 411037, IndiaView full profile → , Zokir Mamadiyarovmamadiyarov_zokir@mamunedu.uzzokir_mamadiyarov@tues.uzz.mamadiyarov@tsue.uzAffiliation 1Department of EconomicsMamun UniversityKhiva, 220900, UzbekistanAffiliation 2Department of Finance and TourismTermez University of Economics and ServiceTermez, 190100, UzbekistanAffiliation 3Department of Bank Accounting and AuditingTashkent State University of EconomicsTashkent, 100003, UzbekistanView full profile → , Vinit Khetanivinitkhetani@gmail.comResearcher Connect Innovation and Impact Private LimitedNagpur, Maharashtra, 440027, IndiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Mar 2025
- Published Online:
- 18 Mar 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2489
- Pages:
- 547–556
Abstract
Keywords
Subject Classifications
References
[1] M. Korovina, “Asymptotics of Solutions of Linear Differential Equations with Holomorphic Coefficients in the Neighborhood of an Infinitely Distant Point,” Mathematics, vol. 8, pp. 2249 (2020).
[2] M. V. Korovina, “Uniform Asymptotics of Solutions to Linear Differential Equations with Holomorphic Coefficients in the Neighborhood of an Infinitely,” Lobachevskii Journal of Mathematics, vol. 44, pp. 2765–2780 (2023).
[3] M. V. Korovina, H. A. Matevossian, and I. N. Smirnov, “Uniform Asymptotics of Solutions of the Wave Operator with Meromorphic Coefficients,” Applied Analysis, vol. 102, pp. 239–252 (2021).
[4] X. Wang and M. Sun, “A new family of fourth-order Ostrowski-type iterative methods for solving nonlinear systems,” AIMS Mathematics, vol. 9, pp. 10255–10266 (2024).
[5] T. Liu and R. Xue, “A convergent multi-step efficient iteration method to solve nonlinear equation systems,” Journal of Applied Mathematics and Computing, pp. 1–18 (2024).
[6] N. Srikanth and A. Ramarao, “AI-based Automated Seed Sowing and Soil Moisture Robot,” International Journal for Interdisciplinary Sciences and Engineering Applications, Volume 6, Issue 3, pp. 20–24 (2025), doi: 10.5281/zenodo.16728954
[7] S. Yadav, S. Singh, R. Badoni, A. Kumar, and M. Singh, “Semilocal convergence of Chebyshev Kurchatov type methods for non-differentiable operators,” Computers & Mathematics with Applications, vol. 170, pp. 275–281 (2024).
[8] A. M. Pawar and N. Sherje, “Blockchain-Based Digital Identity Management Systems,” International Journal of Advanced Computer Engineering and Communication Technology (IJACECT), vol. 12, no. 2, pp. 1–9 (Apr. 2025).
[9] N. H. Aljahdaly and S. El-Tantawy, “On the multistage differential transformation method for analyzing damping Duffing oscillator and its applications to plasma physics,” Mathematics, vol. 9, pp. 432 (2021).
[10] C. Jamilla, R. Mendoza, and I. Mezo, “Solutions of neutral delay differential equations using a generalized Lambert W function,” Applied Mathematics and Computation, vol. 382, pp. 125334 (2020).
[11] M. Kumar, “An Efficient Numerical Scheme for Solving a Fractional-Order System of Delay Differential Equations,” International Journal of Applied and Computational Mathematics, vol. 8, pp. 262 (2022).
[12] H. H. Fandy and K. Sh. Al’Dzhabri, “Admixture vertex edges system and A-space,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 28, no. 2, pp. 469–474 (2025).
[13] C. Deshpande, C. Ramtirthkar, T. A. Wani, V. K. Bhosale, M. Gulhane, and K. S. Kumar, “Topology and knot theory applications in quantum field theory,” Journal of Interdisciplinary Mathematics, vol. 28, no. 6, pp. 2281–2287 (2025), doi: 10.47974/JIM-2370.
[14] G. Kaur, M. Kaur, J. Singh, M. M. Laishram, S. Lakhanpal, and M. Kumar, “Effective strategies for writing maintainable code in cryptographic software development,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 29, no. 2-A, pp. 609–616 (2026), doi: 10.47974/JDMSC-2503.
[15] M. Kaur, M. K. Goyal, D. P. Yadav, S. M. Patil, M. Kumar, and M. E. Abdelhag, “Exploring facial biometrics in multi-factor authentication systems for secure banking applications,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 29, no. 2-A, pp. 655–662 (2026), doi: 10.47974/JDMSC-2508.
[16] P. Sahane, M. Gulhane, N. Rakesh, S. M. M. Naidu, M. Grover, and V. Mahajan, “Evaluating lightweight encryption schemes for resource-constrained devices in wireless sensor networks,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 28, no. 5-A, pp. 1803–1812 (2025), doi: 10.47974/JDMSC-2180.




